Journal article icon

Journal article

Words with few values in finite simple groups

Abstract:
We construct words with small image in a given finite alternating or unimodular group. This shows that word width in these groups is unbounded in general.

Actions


Access Document


Publisher copy:
10.1093/qmath/has018

Authors


Journal:
Quarterly Journal of Mathematics
Volume:
64
Issue:
4
Pages:
1161-1166
Publication date:
2011-12-22
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
Source identifiers:
354381
Keywords:
Pubs id:
pubs:354381
UUID:
uuid:8c726960-f92b-47c8-b530-1fb681187713
Local pid:
pubs:354381
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP